# SDR EE4Y20110445

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 17,343 hours, 8,256 cycles
- Engine: Iae V2524A5
- Engine time: 17,343 hours, 8,256 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 7400160
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, INBD/LT THRUST REVERSE C-DUCT, PAN-DOWN PANEL WITH WEAR. NOTE: THE PAN-DOWN PANEL WEAR REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
